Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Tensor product of commutative unions of groups


Authors: James A. Anderson and Naoki Kimura
Journal: Proc. Amer. Math. Soc. 73 (1979), 149-153
MSC: Primary 20M10
DOI: https://doi.org/10.1090/S0002-9939-1979-0516453-3
MathSciNet review: 516453
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a description is given of the tensor product of two arbitrary commutative unions of groups.


References [Enhancements On Off] (What's this?)

  • [1] J. A. Anderson, Tensor product of a semigroup with a union of groups, Semigroup Forum 8 (1974), 65-68. MR 0372090 (51:8307)
  • [2] J. A. Anderson and N. Kimura, Tensor product of semilattices, Semigroup Forum 11 (1978), 83-88. MR 497074 (80a:20072)
  • [3] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Math. Surveys, no. 7, Vol. 1, Amer. Math. Soc., Providence, R.I., 1961. MR 0132791 (24:A2627)
  • [4] J. E. Delaney, The tensor product of semilattices, Portugal. Math. 31 (1972), 193-202. MR 0306063 (46:5190)
  • [5] P. A. Grillet, The tensor product of commutative semigroups, Trans. Amer. Math. Soc. 138 (1969), 267-280. MR 0237687 (38:5968)
  • [6] T. J. Head, Homomorphisms of commutative semigroups as tensor maps, J. Natur. Sci. and Math. 7 (1967), 38-49. MR 0230828 (37:6386)
  • [7] -, Tensor products and maximal subgroups of commutative semigroups, Publ. Math. 16 (1969), fasc. 1-4. MR 0260903 (41:5523)
  • [8] -, The tensor product of a group with a semigroup, J. Natur. Sci. and Math. 7 (1967), 155-159. MR 0233908 (38:2229)
  • [9] N. Kimura, Tensor product of semilattices, Notices Amer. Math. Soc. 17 (1970), 554.
  • [10] N. Kimura and J. L. Williams, Tensor product of complete semilattices (to appear).
  • [11] S. Mac Lane, Categories for the working mathematician, Springer-Verlag, New York, 1971. MR 1712872 (2001j:18001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M10

Retrieve articles in all journals with MSC: 20M10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0516453-3
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society